Advances in Pure Mathematics

Vol.4 No.9(2014), Paper ID 49454, 7 pages

DOI:10.4236/apm.2014.49056

 

On Finite Rank Operators on Centrally Closed Semiprime Rings

 

J. C. Cabello, R. Casas, P. Montiel

 

Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, Granada, Spain
Departamento de Didáctica de las Ciencias Experimentales, Facultad de Ciencias de la Educación, Universidad de Granada, Granada, Spain
Departamento de Matemáticas, Centro de Magisterio La Inmaculada, Universidad de Granada, Granada, Spain

 

Copyright © 2014 J. C. Cabello, R. Casas, P. Montiel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Cabello, J. , Casas, R. and Montiel, P. (2014) On Finite Rank Operators on Centrally Closed Semiprime Rings. Advances in Pure Mathematics, 4, 499-505. doi: 10.4236/apm.2014.49056.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.